| Model Number |
K174 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.This pacemaker was explanted and another pacemaker was implanted to complete this procedure.This device was returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product is being evaluated in our post market quality assurance laboratory.This report will be updated when evaluation is complete.